On certain decompositions of solvable Lie algebras

Towers, David (2014) On certain decompositions of solvable Lie algebras. Journal of Lie Theory, 24 (4). pp. 969-978.

Full text not available from this repository.

Abstract

The author has previously shown that solvable Lie A-algebras and complemented solvable Lie algebras decompose as a vector space direct sum of abelian subalgebras, and their ideals relate nicely to this decomposition. However, neither of these classes is contained in the other. The object of this paper is to find a larger class of algebras, containing each of these classes, in which these same results hold.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Lie Theory
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
69524
Deposited By:
Deposited On:
28 May 2014 10:57
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:18